Close
Close

Paracetamol (Calpol®) for Children 0-2 Years Old

Close

Paracetamol (Calpol®) for Children 2-6 Years Old

Close

Paracetamol (Calpol®) for Children 6-12 Years Old

Close

PanaCool

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Paracetamol Calpol Infant Drops

Paracetamol (Calpol®) for Children 0-2 Years Old

  • Infant Drops Suspension
  • 0-2 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
Paracetamol Calpol 2-6

Paracetamol (Calpol®) for Children 2-6 Years Old

  • Suspension
  • 2-6 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
Paracetamol Calpol 6-12

Paracetamol (Calpol®) for Children 6-12 Years Old

  • Suspension
  • 6-12 Years
  • Fast & effective relief for fever and pain

  • Paracetamol
Close
PanaCool Children's Cooling Patch

PanaCool Children's Cooling Patch

  • Children's Cooling Patch
  • 1-12 Years
  • For express cooling action

  • L-Methol, Tween 80, Sodium Polyacrylate, Glycerin, Tartaric Acid, Polyviny Alcohol, Sodium Polyacrylate Starch, Propylene Glycol, Methylparaben, Propylparaben, Polyvinylpyrrolidone, FD&C Blue No. 1, Purified Water
Colourfree Suspension 1-5

Adult Panadol

Panadol Sinus - Sinus Pain and Congestion Relief (Day & Night)

Pharmacy strength Panadol Sinus Pain & Congestion Relief (Day & Night) has the trusted pain relief of the Panadol brand but with the added benefit of other ingredients, to provide respite from the symptoms of sinus pain during both the night and day.

The day tablet offers relief from head and face aches whilst Phenylephrine helps to dry and unblock sinus congestion to relieve the feeling of pressure in the nose.

The night tablet also contains an antihistamine to help you rest by providing temporary relief from these symptoms.

Compare products

Where to buy

 

Overview

What does it relieve?

  • Sinus Pain
  • Nasal Congestion
  • Sinus Headaches

What's the format?

Caplet

What are its features?

Relief fron Sinusitis symptoms

Other features:
Non Drowsy

What are the ingredients?

Each NIGHT caplet contains:

  • 500mg Paracetamol
  • 2mg Chlorpheniramine Maleate
  • 5mg Phenylephrine Hydrochloride

Also contains Potassium Sorbate as preservative

Each DAY caplet contains:

  • 500mg Paracetamol
  • 5mg Phenylephrine Hydrochloride

Also contains Potassium Sorbate as preservative

 

Overview

  • What Does It Relieve?

    • Sinus Pain
    • Nasal Congestion
    • Sinus Headaches
  • What's The Format?

    Caplet

  • What Are Its Features?

    Relief fron Sinusitis symptoms

    Other features:
    Non Drowsy

  • What Are The Ingredients?

    Each NIGHT caplet contains:

    • 500mg Paracetamol
    • 2mg Chlorpheniramine Maleate
    • 5mg Phenylephrine Hydrochloride

    Also contains Potassium Sorbate as preservative

    Each DAY caplet contains:

    • 500mg Paracetamol
    • 5mg Phenylephrine Hydrochloride

    Also contains Potassium Sorbate as preservative

How To Use

Place caplet(s) in mouth and swallow with water

Dosage

How to Use Sinus PE Night & Day:

Age Take How Often 12-Adult 2 Caplets NIGHT (green Caplets): At bedtime with water. Do not use the NIGHT caplets within 6 hours of the DAY caplets. (Maximum 2 NIGHT caplets in 24 hours) 12-Adult 2 Caplets DAY (white Caplets): In the morning and in the afternoon as necessary, taken 4-6 hours apart, with water.(Maximum 4 DAY caplets in 24 hours)

DISCLAIMERS

CAUTION: The Night caplet may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. If congestion persists, consult your doctor or pharmacist. The day tablet may cause sleeplessness if taken several hours before going to bed.

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold and flu symptoms. If symptoms persist see your doctor.

 

Further Information

Suitable for people with stomach ulcers

Contains Potassium Sorbate as preservative

 

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533

Related Products

Related Products

Related Products

Related Articles

Related Articles